EconPapers    
Economics at your fingertips  
 

Penalty Parameter for Linearly Constrained 0–1 Quadratic Programming

W. X. Zhu
Additional contact information
W. X. Zhu: Fuzhou University

Journal of Optimization Theory and Applications, 2003, vol. 116, issue 1, No 12, 229-239

Abstract: Abstract A linearly constrained 0–1 quadratic programming problem is proved to be equivalent to a continuous concave quadratic problem with an easily computed penalty parameter. Moreover, it is proved that the feasibility of the former problem can be checked by solving the latter.

Keywords: 0–1 quadratic programming; continuous concave quadratic programming; global minimal value; penalty parameter (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://link.springer.com/10.1023/A:1022174505886 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:116:y:2003:i:1:d:10.1023_a:1022174505886

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1022174505886

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:116:y:2003:i:1:d:10.1023_a:1022174505886